MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION NOTTINGHAM ONE-STEP; DILATOR, CATHETER, URETERAL

BOSTON SCIENTIFIC CORPORATION NOTTINGHAM ONE-STEP; DILATOR, CATHETER, URETERAL
Model Number M0062301000
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 12/01/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Date of event: date of event was approximated to (b)(6) 2019 as no event date was reported.The complainant was unable to provide the lot number.Therefore, the manufacture and expiration dates are unknown.(b)(4).The device has not been received for analysis.Upon receipt and completion of the failure analysis of the complaint device, if there is any further relevant information from that review, a supplemental mdr will be filed.
 
Event or Problem Description
It was reported to boston scientific corporation that a nottingham ureteral dilatation catheter was used during a procedure performed on an unknown date.According to the complainant, it was found that both of the dilators were already broken upon opening the box.Boston scientific has been unable to obtain additional information regarding the event to date, despite good faith efforts.

Brand Name
NOTTINGHAM ONE-STEP
Common Device Name
DILATOR, CATHETER, URETERAL
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
MDR Report Key9510904
Report Number3005099803-2019-06240
Device Sequence Number388349
Product Code EZN
UDI-Device Identifier08714729192053
UDI-Public08714729192053
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K851144
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 12/23/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM0062301000
Device Catalogue Number230-100
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/02/2019
Initial Report FDA Received Date12/23/2019
Patient Sequence Number1